# SDR SWAA2021081715949

- Difficulty date: September 14, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 21,054 hours, 9,221 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Delaminated
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 TAIL CONE HAS AN AREA OF DELAMINATION / R+R #6 TAIL CONE ASSY PER AMM 27-51-18(SAM 326: A1314588)(INSPECTOR STAMP: 34118)
